MAUDE Adverse Event Report: MEDICAL COMPONENTS, INC. 15.5F X 28CM PC HEMO-FLOW XF; HEMO-FLOW XF LT HEMODIALYSIS CATHETER

MEDICAL COMPONENTS, INC. 15.5F X 28CM PC HEMO-FLOW XF; HEMO-FLOW XF LT HEMODIALYSIS CATHETER
Model Number MC641522
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code Respiratory Insufficiency (4462)
Date of Event 01/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device involved in the incident was not available for evaluation.The catheter was implanted for over 3 years with no repairs or prior malfunction (per the facility).Without an evaluation of the catheter involved, we are unable to determine the cause of the event.However, since the catheter was implanted for over 3 years with no reported problems, it is unlikely to be manufacture related.The female luers are manufactured to the iso standard (iso 594-2:1998).They are universal female luers and will mate with any universal male luer of the bloodlines, syringes, injection caps, etc.If they are also manufactured to the iso standard.The blood lines, not manufactured by medcomp, should also be evaluated.The instructions for use include the following catheter precaution."to prevent accidents, assure the security of all caps and bloodline connections prior to and between treatments." device was used for treatment, not diagnosis.If information is obtained that was not available for the initial, a follow-up will be filed as appropriate.
 
Event or Problem Description
Patient had uneventful initiation of treatment at outpatient dialysis setting.Cvc blood lines reversed to achieve clinical parameters at onset of treatment.One hour into treatment rn responded to alarm for patient on machine, pt symptomatic with cvc separation.Staff reconnected line and noticed air in arterial limb of lumen.Staff withdrew air with sterile syringe, and send to ed.Patient discharged home with original catheter without intervention after head ct.Nurse practitioner ordered patient for new cvc placement.Cvc in use at time of event was placed on (b)(6) 2019 without any repairs or prior malfunction.

Brand Name
15.5F X 28CM PC HEMO-FLOW XF
Common Device Name
HEMO-FLOW XF LT HEMODIALYSIS CATHETER
Manufacturer (Section D)
MEDICAL COMPONENTS, INC.
1499 delp drive
harleysville PA 19438
Manufacturer (Section G)
MEDICAL COMPONENTS, INC.
1499 delp drive
harleysville PA 19438
Manufacturer Contact
1499 delp drive
harleysville, PA 19438
2152564201
MDR Report Key16233829
Report Number2518902-2023-00010
Device Sequence Number6390592
Product Code MSD
UDI-Device Identifier00884908084016
UDI-Public00884908084016
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 01/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/25/2021
Device Model NumberMC641522
Device Catalogue NumberMC641522
Device Lot NumberMNLG570 S2
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2023
Initial Report FDA Received Date01/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/30/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2008 HEMODIALYSIS T MACHINE; COMBISET BLOOD LINES; GRANUFLO DIALYSATE G2251
Outcome Attributed to Adverse Event Hospitalization;
Patient Age23 YR
Patient SexFemale
Patient Weight52 KG
Patient RaceWhite